# SDR UIEA2023011930039

- Difficulty date: January 16, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 77,151 hours, 17,911 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Seal
- Condition: Leaking
- Location: Press Blkhd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION48, PRESSURE DOME, CONTROL CABLES E1B AND E1A, AIR PRESSURE SEALS WITH EVIDENCE OF AIR LEAK(  SECTION48, PRESSURE DOME, CO-  NTROL CABLES E1B AND E1A, AIR PRESSURE   SEALS WERE SEALED PER AMM 20-10-04-404-014  )
